# SDR QXEA2025042800168

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 16,924 hours, 11,786 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Throttle Control
- Part number: 426000186
- Part serial: 200295
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAIL AFTER TAKEOFF. REMOVED FROM SERVICE AND PLACED ON MEL. MEL CLEARED 4/28 BY REPLACING THRUST CONTROL QUADRANT ASSY PER E175 AMM 76-11-01-000/400-801-A. INSTALL TEST GOOD. TOGA OPS TEST GOOD. THRUST REVERSER TEST GOOD. A/C REMAINS CAT III. FLIGHT DECK PLACARD READS CAT III. MTX CONTROL NOTIFIED. THIS CLEARS MEL. PLCARDS REMOVED. MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
